Követés
Joachim Escher
Joachim Escher
Professor für Mathematik, Leibniz Universität Hannover
E-mail megerősítve itt: ifam.uni-hannover.de - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Wave breaking for nonlinear nonlocal shallow water equations
A Constantin, J Escher
Acta Mathematica 181 (2), 229-243, 1998
12611998
Global existence and blow-up for a shallow water equation
A Constantin, J Escher
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 26 (2), 303-328, 1998
7081998
Well‐posedness, global existence, and blowup phenomena for a periodic quasi‐linear hyperbolic equation
A Constantin, J Escher
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1998
6561998
Analysis
H Amann, J Escher, G Brookfield
Birkhäuser, 2005
5272005
Particle trajectories in solitary water waves
A Constantin, J Escher
Bulletin of the American Mathematical Society 44 (3), 423-431, 2007
4402007
Analyticity of periodic traveling free surface water waves with vorticity
A Constantin, J Escher
Annals of Mathematics, 559-568, 2011
4212011
On the blow-up rate and the blow-up set of breaking waves for a shallow water equation
A Constantin, J Escher
Mathematische Zeitschrift 233 (1), 75-91, 2000
3122000
Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation
J Escher, O Lechtenfeld, Z Yin
Discrete & Continuous Dynamical Systems 19 (3), 493, 2007
3002007
Global weak solutions and blow-up structure for the Degasperis–Procesi equation
J Escher, Y Liu, Z Yin
Journal of Functional Analysis 241 (2), 457-485, 2006
2592006
Classical solutions for Hele-Shaw models with surface tension
J Escher, G Simonett
Advances in Differential Equations 2 (4), 619-642, 1997
2431997
Shock waves and blow-up phenomena for the periodic Degasperis-Procesi equation
J Escher, Y Liu, Z Yin
Indiana University Mathematics Journal, 87-117, 2007
1962007
Quasilinear parabolic systems with dynamical boundary conditions
J Escher
Communications in partial differential equations 18 (7-8), 1309-1364, 1993
1951993
Global weak solutions for a shallow water equation
A Constantin, J Escher
Indiana University Mathematics Journal, 1527-1545, 1998
1891998
The surface diffusion flow for immersed hypersurfaces
J Escher, UF Mayer, G Simonett
SIAM journal on mathematical analysis 29 (6), 1419-1433, 1998
1851998
Symmetry of steady periodic surface water waves with vorticity
A Constantin, J Escher
Journal of Fluid Mechanics 498, 171-181, 2004
1752004
Classical solutions of multidimensional Hele--Shaw models
J Escher, G Simonett
SIAM Journal on Mathematical Analysis 28 (5), 1028-1047, 1997
1661997
The volume preserving mean curvature flow near spheres
J Escher, G Simonett
Proceedings of the american Mathematical Society 126 (9), 2789-2796, 1998
1581998
A center manifold analysis for the Mullins–Sekerka model
J Escher, G Simonett
journal of differential equations 143 (2), 267-292, 1998
1561998
Analytic solutions for a Stefan problem with Gibbs-Thomson correction
J Escher, J Prüss, G Simonett
Walter de Gruyter GmbH & Co. KG 2003 (563), 1-52, 2003
1422003
Well-posedness, blow-up phenomena, and global solutions for the b-equation
J Escher, Z Yin
Walter de Gruyter GmbH & Co. KG 2008 (624), 51-80, 2008
1012008
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20